# SDR SWAA093477

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 40,302 hours, 32,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STRINGER CLIP CORRODED AT BS 787, RBL 15.  REMOVED AND REPLACED CLIP PER SRM.
